Alert archive / Wisconsin / Wind Chill Advisories in 2015
Wind Chill Advisory 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Feb 22, 2015, 3:12 AM CST for 20 counties in Wisconsin. It took effect at Feb 22, 2015, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2015, 3:12 AM CST (09:12 UTC)
- In effect from
- Feb 22, 2015, 9:00 PM CST
- Expired
- Feb 23, 2015, 10:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105 WWUS43 KMKX 220912 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CST SUN FEB 22 2015 ...ANOTHER ARCTIC BLAST ARRIVES... .AN ARCTIC AIR MASS WILL OVERSPREAD THE REGION TODAY AND TONIGHT. TEMPERATURES TONIGHT WILL PLUMMET TO 10 BELOW TO 16 BELOW ZERO WITH WIND CHILLS FALLING TO 20 TO 30 BELOW. WIND CHILLS ARE EXPECTED TO RISE ABOVE ADVISORY CRITERIA BY 10 AM MONDAY MORNING. WIZ046-047-051-052-056>060-062>072-221715- /O.NEW.KMKX.WC.Y.0008.150223T0300Z-150223T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 312 AM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
5 follow-up statements
920 WWUS43 KMKX 221530 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST SUN FEB 22 2015 ...ANOTHER ARCTIC BLAST ARRIVES... .AN ARCTIC AIR MASS WILL OVERSPREAD THE REGION TODAY AND TONIGHT. TEMPERATURES TONIGHT WILL PLUMMET TO 10 BELOW TO 16 BELOW ZERO WITH WIND CHILLS FALLING TO 20 TO 30 BELOW. WIND CHILLS ARE EXPECTED TO RISE ABOVE ADVISORY CRITERIA BY 10 AM MONDAY MORNING. WIZ046-047-051-052-056>060-062>072-222330- /O.CON.KMKX.WC.Y.0008.150223T0300Z-150223T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 930 AM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MRC
179 WWUS43 KMKX 222040 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 240 PM CST SUN FEB 22 2015 ...ANOTHER ARCTIC BLAST ARRIVES TONIGHT... .AN ARCTIC AIR MASS WILL OVERSPREAD THE REGION THROUGH TONIGHT. TEMPERATURES TONIGHT WILL PLUMMET TO 10 BELOW TO 16 BELOW ZERO WITH WIND CHILLS FALLING TO 20 TO 30 BELOW. WIND CHILLS ARE EXPECTED TO RISE ABOVE ADVISORY CRITERIA BY 10 AM MONDAY MORNING. WIZ046-047-051-052-056>060-062>072-230445- /O.CON.KMKX.WC.Y.0008.150223T0300Z-150223T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 240 PM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MRC
825 WWUS43 KMKX 230249 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 PM CST SUN FEB 22 2015 ...ANOTHER ROUND OF BITTER COLD WIND CHILLS... .BITTER COLD ARCTIC AIR WILL SETTLE INTO SOUTHERN WISCONSIN TONIGHT. OVERNIGHT TEMPERATURES WILL FALL TO BETWEEN 5 BELOW AND 13 DEGREES BELOW ZERO. THE COMBINATION OF THESE VERY COLD TEMPERATURES AND LINGERING WINDS WILL CAUSE WIND CHILLS TO FALL TO BETWEEN 20 AND 28 DEGREES BELOW ZERO TONIGHT INTO MONDAY MORNING. WIND CHILLS LATE THIS EVENING WERE BETWEEN 10 AND 18 DEGREES BELOW ZERO AND WILL CONTINUE TO FALL OVERNIGHT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MONDAY MORNING. WIZ046-047-051-052-056>060-062>072-231100- /O.CON.KMKX.WC.Y.0008.150223T0300Z-150223T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 849 PM CST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST MONDAY. * WIND CHILL VALUES...WILL FALL TO BETWEEN 20 AND 28 DEGREES BELOW ZERO. * IMPACTS...FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MBK
578 WWUS43 KMKX 230924 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CST MON FEB 23 2015 ...BITTER WIND CHILLS THIS MORNING... .AIR TEMPERATURES RANGING FROM 5 BELOW TO 14 BELOW ZERO THIS MORNING WILL COMBINE WITH NORTHWEST WINDS OF 5 TO 10 MPH TO PRODUCE WIND CHILLS OF 20 TO 25 BELOW ZERO THROUGH THE MORNING COMMUTE TIME. TEMPERATURES WILL SLOWLY MODIFY DURING THE MORNING. WIZ046-047-051-052-056>060-062>072-231600- /O.CON.KMKX.WC.Y.0008.000000T0000Z-150223T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 324 AM CST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILL VALUES...20 TO 25 BELOW THIS MORNING...RISING ABOVE THESE LEVELS BY 10 AM. * IMPACTS...FROSTBITE TO EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
489 WWUS43 KMKX 231553 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 953 AM CST MON FEB 23 2015 ...WIND CHILL VALUES IMPROVING... WIZ046-047-051-052-056>060-062>072-231700- /O.EXP.KMKX.WC.Y.0008.000000T0000Z-150223T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 953 AM CST MON FEB 23 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. WIND CHILL VALUES WILL BE IN THE 5 TO 10 BELOW ZERO RANGE THIS AFTERNOON. DRESS APPROPRIATELY IF YOU WILL BE OUTSIDE FOR PROLONGED PERIODS OF TIME TO AVOID FROSTBITE. $$ MRC
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 22, 2:53 AM CST, 19 minutes earlier.
Area forecast discussion, Feb 22, 2:53 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 AM CST SUN FEB 22 2015
.TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.
THE MAIN STORY FOR THIS PERIOD ARE THE PLUMMETING TEMPERATURES AS
ARCTIC AIR FLOWS SOUTH INTO THE REGION. SURFACE HIGH PRESSURE WILL
TRACK FROM THE DAKOTAS TO IOWA BY SUNRISE ON MONDAY. THIS PUTS US
WITHIN THE PRESSURE GRADIENT ON THE EAST SIDE OF THE HIGH. THE COMBO
OF PERSISTENT WIND AND THE VERY COLD TEMPS WILL LEAD TO WIND CHILLS
OF 20 TO 30 BELOW TONIGHT INTO EARLY MONDAY MORNING. TEMPS TODAY
WILL LIKELY HOLD FAIRLY STEADY FROM WHERE THEY ARE BY OR SHORTLY
AFTER SUNRISE...WHICH WILL LIKELY BE IN THE SINGLE DIGITS TO AROUND
12 ABOVE. A COLD DAY FOR SURE. THEN TEMPS TONIGHT FALL TO 10 BELOW
TO 16 BELOW...COUPLED WITH THOSE COLD WIND CHILLS. WENT AHEAD AND
HOISTED A WIND CHILL ADVISORY FOR TONIGHT INTO MONDAY MORNING.
.MONDAY AND MONDAY NIGHT - CONFIDENCE...MEDIUM
BITTERLY COLD START WITH WIND CHILLS LIKELY AT ADVISORY CRITERIA
THROUGH LATE MORNING. WILL JUST END IT NOON AT THIS POINT FOR
SIMPLICITY SAKE. AT LEAST MID MORNING. SURFACE HIGH WILL BE
POSITIONED TO OUR SOUTHWEST SO POTENTIAL FOR A LIGHT...THOUGH
ENOUGH OF A WIND TO COMBINE WITH BITTER AIRMASS TO PRODUCE WIND
CHILLS COLDER THAN BELOW -20. 925/850 WAA RAMPS UP WITH FAIRLY
TIGHT PRESSURE GRADIENT EVOLVING. SEEING SOME 50 KNOT FLAGS INTO
MONDAY NIGHT. SO EXPECTING A RATHER WINDY NIGHT WITH A NON-DIURNAL
TEMP TREND LIKELY. POTENT SHORTWAVE RIDES SOUTHEAST TOWARDS LAKE
SUPERIOR REGION. SIGNALS FOR PRECIP ARE FURTHER NORTH WITH THE NAM
MOST AGGRESSIVE IN BRINGING PRECIP BARELY INTO THE NW CWA LATER IN
THE NIGHT. WITH THE GFS AND ECMWF KEEPING PRECIP FURTHER NORTH
WILL GO WITH THE DRY FORECAST AT THIS TIME.
.TUESDAY - CONFIDENCE...MEDIUM
POTENT SHORTWAVE SHIFTS FROM NEAR LAKE SUPERIOR TOWARDS
LOWER MI. SURFACE/850 TROUGH ALONG WITH A GLANCING SHOT OF DCVA
ENOUGH TO BOOST POPS A BIT ESP IN ERN/NERN CWA WHERE THERE IS MODEL
CONSENSUS WRT QPF. NAM IS QUITE AGGRESSIVE WITH PRECIP WHILE WHILE
GFS IS A NICE BLEND BETWEEN THE NAM AND DRIER LOOKING ECMWF. THE
WIND FIELDS CONTINUE TO LOOK VERY IMPRESSIVE ON THE BUFKIT SOUNDINGS
WITH THE GFS SHOWING AROUND 63 KNOTS AT 2500 FEET...ALTHOUGH
PROGGD MIXING LIMITED TO LOWEST 1K FEET. WARMEST DAY OF THE WEEK
WITH TEMPS PERHAPS ECLIPSING 30 IN A BLENDED APPROACH. ECMWF SHOWS
A -3 AT 925 WHICH IS THE WARMEST AND IF MIXED OUT WE COULD REACH
WELL INTO THE 30S...BUT WITH BOTH GFS AND NAM SHOWING SHALLOW
MIXING WITHIN THE THERMAL RIDGE/WARM SECTOR WILL STEER CLOSER TO
THE UPPER 20S/LOWER 30S FOR NOW.
.TUESDAY NIGHT AND WEDNESDAY - CONFIDENCE...MEDIUM
COLD ADVECTION FOR MUCH OF TUESDAY NIGHT WITH ARCTIC THERMAL TROUGH
IN PLACE FOR WEDNESDAY. THE ECMWF IS SHOWING 925 TEMPS A BIT WARMER
THAN THE CONSENSUS OF THE NAM/GFS. 1036 MILLIBAR HIGH PRESSURE BUILDS
INTO THE DAKOTAS THIS PERIOD. ECMWF IS OUTLIER SOLUTION ATTM SHOWING
NE EDGE OF 850 BAROCLINIC SNOWS CLIPPING SW CWA LATER WED/WED NGT.
WILL GO THE CONSENSUS ROUTE FOR NOW AND LEAN WITH THE DRY
SUPERBLEND POPS.
.THURSDAY - CONFIDENCE...LOW
1040 MILLIBAR HIGH RIDGES INTO THE AREA FROM THE DAKOTAS.
GFS IS ABOUT 5 DEGREES COLDER WRT 925 TEMPS AND ALSO SHOWS A NW
LOW LEVEL WIND FLOW. MEANWHILE ECMWF SHOWS A MORE ONSHORE FLOW.
WILL NOT INCLUDE AND LAKE EFFECT POPS AT THIS TIME...SOMETHING TO
WATCH WITH FUTURE MODEL RUNS.
.FRIDAY - CONFIDENCE...MEDIUM
HIGH PRESSURE STILL DOMINATES AT THE SURFACE. 925 TEMPS MODIFY
A BIT FROM THURSDAY SO HIGHS A BIT DEEPER INTO THE TEENS BUT STILL
WELL BELOW NORMAL VALUES. ECMWF LOOKS A LITTLE MORE PRONOUNCED WITH
MID LEVEL TROUGH AXIS WHILE GFS SHOWING A MORE SHEARED LOOK. WILL
RETAIN DRY SUPERBLEND POPS.
.SATURDAY - CONFIDENCE...LOW
BROAD ANTICYCLONIC SOUTHWEST 850 FLOW SIGNALING SOME WAA. ECMWF
HANGS ONTO THE INFLUENCE OF THE LOW LEVEL THERMAL TROUGH LONGER
THAN THE GFS WHICH RESULTS IN ABOUT A 6 DEGREE 925 TEMP DIFFERENTIAL.
MOISTURE FROM THIS RETURN FLOW REMAINS TO OUR SOUTHWEST HOWEVER WILL
GIVE A NOD TO THE GFS AND BRING SOME SNOW CHANCES IN FOR SATURDAY
NIGHT. THE ECMWF KEEPS THINGS DRY SATURDAY NIGHT WITH THE WAA INDUCED
PRECIP REMAINING FURTHER WEST IN THE PLAINS.
&&
.AVIATION/12Z TAFS/...LOOK FOR VFR CONDITIONS THROUGH THE PERIOD AS
HIGH PRESSURE BUILDS INTO THE REGION. NORTHWEST WINDS WILL INCREASE
TO 12 TO 22 KNOTS THIS MORNING...DIMINISHING TONIGHT.
&&
.MARINE...BRISK NORTHWEST WINDS ARE EXPECTED TODAY AS ARCTIC HIGH
PRESSURE SETTLES INTO THE UPPER MIDWEST. WIND GUSTS WILL APPROACH
SMALL CRAFT ADVISORY LEVELS...BUT NO ADVISORY WILL BE ISSUED.
WINDS WILL SHIFT TO THE SOUTHWEST MONDAY AFTERNOON AS THE HIGH
SLIDES INTO THE CENTRAL U.S. AND LOW PRESSURE DROPS OUT OF CENTRAL
CANADA. HIGH-END SMALL CRAFT ADVISORY WINDS AND GUSTS ARE EXPECTED
MONDAY NIGHT THROUGH TUESDAY
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM CST MONDAY
FOR WIZ046-047-051-052-056>060-062>072.
LM...NONE.
&&
TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
MONDAY THROUGH SATURDAY...COLLARHazardous weather outlook, Feb 21, 9:08 PM CST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 PM CST SAT FEB 21 2015 WIZ046-047-051-052-056>060-062>072-230315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 908 PM CST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT WIND CHILLS WILL DROP TO BETWEEN 15 AND 20 BELOW ZERO LATE TONIGHT OVER A PORTION OF SOUTH CENTRAL WISCONSIN AS ARCTIC COLD AIR SURGES INTO SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY WIND CHILLS WILL REMAIN BETWEEN 8 AND 18 DEGREES BELOW ZERO ON SUNDAY AS THE VERY COLD AIR CONTINUES TO SURGE INTO SOUTHERN WISCONSIN. WIND CHILLS WILL LIKELY FALL TO BETWEEN 20 BELOW AND 30 BELOW ZERO LATER SUNDAY NIGHT INTO MONDAY MORNING AS THE TEMPERATURE DROPS. A WIND CHILL ADVISORY WILL LIKELY BE NEEDED. WIND CHILLS WILL DROP TO BETWEEN 10 AND 20 BELOW ZERO WEDNESDAY NIGHT AND AGAIN THURSDAY NIGHT AS ANOTHER ROUND OF ARCTIC COLD AIR AFFECTS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-230315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 908 PM CST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY NORTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY CONDITIONS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED MONDAY NIGHT THROUGH TUESDAY EVENING FOR BRISK SOUTHWEST WINDS...AS LOW PRESSURE MOVES ACROSS CANADA. WWW.WEATHER.GOV/MKX MBK
Nearby
Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.